# SDR CALA2014032790712

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 84,098 hours, 24,168 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM UPPER CAP AT BS 1661, WL 208.10 & LBL 8-19.  REMOVED CORROSION & MATERIAL REMAINING IS OUT OF LIMITS IAW SRM 53-00-51, FIG 101 & DETAIL III.  FORMED -1 REPAIR ANGLE & INSTALLED IAW ECRA 5310- 05538.
